Open Access
February 2008 A characterization of Möbius transformations
Shihai Yang
Proc. Japan Acad. Ser. A Math. Sci. 84(2): 35-38 (February 2008). DOI: 10.3792/pjaa.84.35


In this note we will show that an injection of the hyperbolic plane is Möbius if and only if for some $0<\theta<\pi$, $f$ preserves triangles with an interior angle equal to $\theta$.


Download Citation

Shihai Yang. "A characterization of Möbius transformations." Proc. Japan Acad. Ser. A Math. Sci. 84 (2) 35 - 38, February 2008.


Published: February 2008
First available in Project Euclid: 4 February 2008

zbMATH: 1139.30003
MathSciNet: MR2386963
Digital Object Identifier: 10.3792/pjaa.84.35

Primary: 30C35

Keywords: hyperbolic triangle , Lambert quatrilaterals , Möbius transformations

Rights: Copyright © 2008 The Japan Academy

Vol.84 • No. 2 • February 2008
Back to Top